This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I have seen on other internet medical sites the statement that most E.D. is caused by either diabetes or arteriosclerosis. (Since E.D. is defined as not being able to get or maintain an erection as often as you might want to, I find this an amazing statement.) Assuming that they meant to say that 'not being able to get or maintain an erection nearly as well as one could as a teenager was the result of diabetes or arteriosclerosis', I have a couple of questions. 1. Would you say this is true at any level of E.D. Is it true if you are somewhat less able to get erections. Is it true if you can't get one at all? 2. Viagra works well for me. Viagra does nothing for circulation. Does this mean that arteriosclerosis is not a major player in my case? 3. Viagra may give me chills. Is this a serious side effect? 4. While I say that Viagra works well, it doesn't work as well as it used to. Can one build up a tolerance for Viagra? I know that Viagra works by masking a hormone that makes erections go away. Does the body produce more of this hormone as you get older? I have about twenty more questions, but I don't want be a pig about this. Thank you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.